# SDR UPS99230155

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INSP 1183 BULKHEAD BL 3683 L AND RT VERTICAL BEAMS & BL 26.83 LT AND RT VERTICAL BEAM AT WL 238 FOUND RBL 26.83 CRACKED.  REPAIRED RBL 26.83 VERTICAL BEAM PER ESR 0008 AND EO B727-5310-1116 APPENX E.
